| Model Number |
3346 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
08/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 3006705815-2022-16553, 1627487-2022-04828, 1627487-2022-04829, 1627487-2022-04830, 1627487-2022-04831, 1627487-2022-04833.It was reported that patient experienced discomfort at the lead and extension sites.The patient did not recharge the ipg as recommended.As such, the ipg could no longer communicate with the charger.Surgical intervention may be undertaken to address this issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
Additional Manufacturer Narrative
Event or Problem Description
Additional information indicated that surgical intervention was undertaken wherein the system as explanted.